Publication
Title
Short-range layered A-site ordering in double perovskites (B = Mn, Fe; B' = Nb, Ta)
Author
Abstract
Language
English
Source (journal)
Chemistry of materials / American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2011
ISSN
0897-4756
Volume/pages
23:9(2011), p. 2398-2406
ISI
000290063600016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 05.07.2011
Last edited 05.08.2018
To cite this reference